# SDR FDEA201608062829

- Difficulty date: August 6, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 78,752 hours, 17,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING W/C 25C2206 FOUND CORROSION ON MAIN DECK FLOOR SEAT TRACK FLANGE LOWER AT STA 1541-STA 1580, X=75, INBD.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1531 TO STA 1611 X=75 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
